Optimal inflow control of production systems with finite buffers

Göttlich, Simone ; Schindler, Patrick

DOI: https://doi.org/10.3934/dcdsb.2015.20.107
URL: https://aimsciences.org/journals/displayArticlesne...
Additional URL: https://www.researchgate.net/publication/280961306...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Discrete and Continuous Dynamical Systems : DCDS. Series B
Volume: 20
Issue number: 1
Page range: 107-127
Place of publication: Springfield, MO
Publishing house: American Inst. of Mathematical Sciences
ISSN: 1531-3492 , 1553-524X
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item